American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B69) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Winfried Kohnen and Geoffrey Mason. On the canonical decomposition of generalized modular functions. Proc. Amer. Math. Soc. 140 (2012) 1125-1132. MR 2869098.
Abstract, references, and article information
View Article: PDF

[2] Hiroki Shimakura. On isomorphism problems for vertex operator algebras associated with even lattices. Proc. Amer. Math. Soc. 140 (2012) 3333-3348.
Abstract, references, and article information
View Article: PDF

[3] Naihuan Jing, Kailash C. Misra and Chongbin Xu. Bosonic realization of toroidal Lie algebras of classical types. Proc. Amer. Math. Soc. 137 (2009) 3609-3618. MR 2529867.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1